Institute for Numerical Simulation
Rheinische Friedrich-Wilhelms-Universität Bonn
maximize


@article{Schedensack:2015,
  author = {{Schedensack}, M.},
  title = {A new generalization of the ${P}_1$ non-conforming {FEM}
		  to higher polynomial degrees},
  journal = {Comput. Methods Appl. Math.},
  eprint = {arXiv:1505.02044},
  year = {2017},
  volume = {17},
  number = {1},
  pages = {161--185},
  annote = {journal,inspreprint},
  note = {also available as INS Preprint No. 1507 and arXiv e-print
		  1505.02044},
  inspreprintnum = {1507},
  pdf = {http://peterseim.ins.uni-bonn.de/research/pub/INS1507_S2015_PMP.pdf 1}
}